# SDR 96ZZZX3921

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4490F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670339
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 95504000
- Condition: Cracked
- Location: Flap Lever
- Part time: 6,628 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLAP LEVER BRACKET IS CRACKED AT BOTH FORWARD BEND RADIUS.
